| Model Number |
OER-ELITE |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An olympus field service engineer (fse) was dispatched to the user facility and confirmed the reported issue.Reduced water flow and extended cycle times.The subject device will not be sent back to olympus for further evaluation and repair.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the endoscope reprocessor to the service center for a separate issue.During the device analysis, the service report technician indicates that reduced water flow and extended cycle times was found.There was no patient involvement.